RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1979, Volume 246, Number 5, Pages 1074–1079 (Mi dan42768)  

GEOPHYSICS

Regularizing solution of geophysical three-dimensional problems expressed by integral equations of the first kind of convolution type

V. I. Starostenkoab, R. G. S. Sastriab

a Lomonosov Moscow State University
b Institute of Geophysics Academy of Sciences of Ukraine, Kiev

Full text: PDF file (676 kB)
UDC: 550.83
Presented: М. А. Садовский
Received: 12.03.1979

Citation: V. I. Starostenko, R. G. S. Sastri, “Regularizing solution of geophysical three-dimensional problems expressed by integral equations of the first kind of convolution type”, Dokl. Akad. Nauk SSSR, 246:5 (1979), 1074–1079

Citation in format AMSBIB
\Bibitem{StaSas79}
\by V.~I.~Starostenko, R.~G.~S.~Sastri
\paper Regularizing solution of geophysical three-dimensional problems expressed by integral equations of the first kind of convolution type
\jour Dokl. Akad. Nauk SSSR
\yr 1979
\vol 246
\issue 5
\pages 1074--1079
\mathnet{http://mi.mathnet.ru/dan42768}


Linking options:
  • http://mi.mathnet.ru/eng/dan42768
  • http://mi.mathnet.ru/eng/dan/v246/i5/p1074

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:17
    Full text:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019